# SDR EIA2000253

- Difficulty date: September 3, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141U11074
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE WHEEL WELL TUNNEL RIGHT BS 320 VERTICAL BEAM WEB BETWEEN 1ST AND 2ND CLIP FROM TOP CRACKED.  RIGHT BS 320 VERTICAL BEAM WEB REPLACED PER SB747-53A-2293.  (M)
